I am getting off of pain killers I have been prescribed for the last four years. I am having terrible withdrawl symptoms, including feeling down and out. My dr. is supervising this and gave me Ambien, and Prozac. At first i was glad because I was really having a bad day and needed help. Now I don't want to take them because it will just be one more drug I have to wean off of and antidepressants make me gain weight, which I cannot handle right now. (I already gained a ton from the other meds). What would you do? Doctor said it would take 3-4 months for my brain to heal.Answer Question
Asked by Anonymous at 10:08 AM on May. 11, 2011 in Health
maybe try something other than meds. maybe join the y or a local gym working out will give you endorphins which should trigger your brain to be happy... Good Luck Mommy!!!
Answer by kylansmommy09 at 10:13 AM on May. 11, 2011
Answer by Anonymous at 10:30 AM on May. 11, 2011
Answer by samurai_chica at 10:31 AM on May. 11, 2011
Answer by samurai_chica at 10:32 AM on May. 11, 2011
Answer by samurai_chica at 10:33 AM on May. 11, 2011